MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404261
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the physician felt as if the inflatable penile prosthesis was cycling unusually and was not working properly.The physician plans on replacing the device at a later unknown date.No further information was provided.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12216618
Report Number2124215-2021-20921
Device Sequence Number19554568
Product Code FHW
UDI-Device Identifier00878953003696
UDI-Public00878953003696
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/25/2021
Device Model Number72404261
Device Catalogue Number72404261
Device Lot Number1000295086
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/23/2021
Patient Sequence Number1
Patient Age69 YR